# SDR SWAA2017011811229

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 72,728 hours, 58,758 cycles
- System (JASC): 3435 · Heads Up Display System
- Part: Heads-Up Display
- Part number: 15000480001
- Part serial: 3339
- Condition: Faulted
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HEADS-UP GUIDANCE SYSTEM APPROACH WARNING DURING APPROACH.    R & R HEADS-UP DISPLAY COMBINER IAW AMM.
